# SDR AALA202411255094

- Difficulty date: November 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 35,568 hours, 15,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED IN FORWARD CARGO COMPARTMENT BAFFLE LOCATED FROM STA 500C TO STA 500D. REPLACED BAFFLE PER AARD 51-00-05-01.
